# SDR 95ZZZX2840

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8177K
- Make and model: Scwzer G164D
- Aircraft serial: 8D
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 656054
- Condition: Sticking
- Location: Shaft Bushing
- Part time: 105 hours
- Component: Rochstrgauge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT ARM TOO STIFF BECAUSE BEARING OR BUSHING ON LOWER GAUGE SHAFT TOO TIGHT.  THIS MADE THE GAUGE STICK ON SOME LEVEL POSITIONS - SUCH AS ONE-HALF FUEL READING WHEN FUEL TANK WAS EMPTY.
